Vol. 14, No. 8, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Global well-posedness for the defocussing mass-critical stochastic nonlinear Schrödinger equation on $\mathbb{R}$ at $L^{2}$ regularity

Chenjie Fan and Weijun Xu

Vol. 14 (2021), No. 8, 2561–2594
Abstract

We prove global existence and stability of the solution to the mass-critical stochastic nonlinear Schrödinger equation in d = 1 with LωLx2 initial data. Our construction starts with the existence of a solution to the truncated subcritical problem. With the presence of truncation, we construct the solution to the critical equation as the limit of subcritical solutions. We then obtain uniform bounds on the solutions to the truncated critical problems that allow us to remove truncation in the limit.

PDF Access Denied

We have not been able to recognize your IP address 3.236.121.117 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
NLS, stochastic, mass critical
Mathematical Subject Classification 2010
Primary: 35Q55, 60H15
Milestones
Received: 27 October 2019
Revised: 21 May 2020
Accepted: 31 July 2020
Published: 19 December 2021
Authors
Chenjie Fan
Department of Mathematics
University of Chicago
Chicago, IL
United States
Weijun Xu
Beijing International Center for Mathematical Research
Peking University
Beijing
China